English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Computing genus 1 Jacobi forms

MPS-Authors
/persons/resource/persons236051

Raum,  Martin
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Raum, M. (2016). Computing genus 1 Jacobi forms. Mathematics of Computation, 85(298), 931-960. doi:10.1090/mcom/2992.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0FC5-E
Abstract
There is no abstract available